# SDR UPS97221902

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Condition: Delamination
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING AFT I/B FLAP HAS A 4 INCH BY 4 INCH AREA OF DELAMINATION 9 INCHES FROM O/B END AND 9 INCHES FROM TRAILING EDGE OUTER SURFACE.  REPAIRED LT WING I/B AFT FLAP IAW SRM 51-40-6.
